MathSciNet Relay Station
MathSciNet bibliographic data
MR2258923 47J05 (47H10 47H11)
O'Regan, Donal; Zima, Mirosława Leggett-Williams norm-type theorems for coincidences. Arch. Math. (Basel) 87 (2006), no. 3, 233–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement